Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Took ipill, felt dizzy and sick, heavy vaginal bleeding after few drinks. Was I pregnant ?

I was on the pill and wasn t on it for quite a month yet when I had sex with my boyfriend a few times. After a few weeks I felt really dizzy and sick sometimes and after I had a few drinks I would bleed vaginally. I had been on this birth control before and never had that happen. Then one night, because I am young I went out with friends and drank a ton, and the next night. I felt terrible about 2 days after, bled lots and stayed in bed. Then after that I never felt sick or dizzy again. My friend said she thinks I was pregnant and my body aborted it because I drank so much. Is this true?
Asked On : Sun, 14 Oct 2012
Answers:  1 Views:  11
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Orthopaedic Surgeon 's  Response
Hope this message finds u in good health.
I have gone through ur msg and understand your concern.

it may be due to some sort of hormonal imbalances or variations in the body,though there may be other reasons as well

Nothing to worry about, You should eventually get back to normal.

Take multi vitamin and calcium supplements
Do consult a gynecologist if symptoms worsen

Get back to me for any FOLLOW UP QUERIES anytime.

Regards,Dr Mahaveer Patil...(MBBS,MS,Mch)
Answered: Sat, 6 Aug 2016
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor